Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

General query on BP medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   I am 26 years old and just ran out of blood pressure medication. I take 5 mg of benazapril once a day, I won't be able to get my prescriptions refilled until monday, am I at risk. I'm healthy and physically fit.
Doctor :   Hi,
User :   Hi
Doctor :   Dr xxxx here
User :   So you read my question
User :   ?
Doctor :   yes,
Doctor :   How where your recent BP readings ?
User :   130/75?
User :   I think
User :   I don't quite remember
Doctor :   ok , if thats the reading , i consideer the bp IS UNDER GOOD CONTROIL BY THE MEDICATION
User :   I know that the larger number wasn't over 130 and that the smaller number wasn't over 80
Doctor :   thats fine then
User :   I'm out now
Doctor :   there is no harm if you miss two days of the dose
User :   I haven't taken this mornings dose, I will miss Saturday and Sunday as well also
User :   it's ok?
Doctor :   since the effect of the long term benazapril lasts for atleast for a week
Doctor :   its ok if you miss the medication till Monday
User :   Great, thanks
Doctor :   but do not prolong
Doctor :   Is there anything i can help you with ?
Doctor :   Anyway its not advisable to miss the doses since there is a problem you can miss with very low risk
Doctor :   do not worry
User :   I see, thank you
Doctor :   Thanks for consulting me
Doctor :   provide your feedback
User :   I have a little more time and had something else I was wondering
Doctor :   Yes please proceed
Doctor :   you do have around 7 minutes i think
User :   I had a serious traumatic accident on Halloween of last year and was hospitalized for two months, I had major surjeries, hardware in my femur and screws in my pelvis. I also sustained major internal bleeding.
Doctor :   ok,
User :   Now I'm much better, on my feet and moving around but I have had problems with erectile dysfunction since the accident
Doctor :   ok,
User :   I saw a urologist and he said it was to soon, I thought it might be a good idea to try viagra, he thought it was worth a shot but not sure it would do the trick.
User :   Is there any problem with using viagra with hypertension
User :   I thought I read something about viagra raising bp
Doctor :   no, i consider nerve injury being possible cause for thgis
Doctor :   this*
Doctor :   i do not think Viagra may help
Doctor :   but giving a try is not bad
Doctor :   if nerve injury it will resolve on its own but may take weeks to months
User :   Ok, thank you. It looks like my time is over now
Doctor :   Thanks for consulting, kindly provide feedback
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor